# SDR SWIA200311881

- Difficulty date: April 14, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 1,527 hours, 1,236 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE IN FLIGHT.  PERFORMED A NO FLAP LANDING.  PULLED AND RESET FLAP CIRCUIT BREAKERS.  OPS CHECK OF FLAPS GOOD.  UPDATE 3/18/2003:  FLAPS FAIL CAUTION MESSAGE ILLUMINATED ON APPROACH WHEN SELECTING FLAPS 8 DEGREES, FLAPS FAILED AT 0 DEGREES.  FLAPS FAILED MESSAGE CLEARED AND OPERATIONAL CHECK GOOD.  FECU TESTED AND ALL LINE REPLACEABLE UNITS TESTED PASSED.
